# SDR DL76G090666

- Difficulty date: January 14, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 73,381 hours, 15,644 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT AFT MAIN FUEL PUMP LIGHT ILLUMINATED AFTER START.  FOUND LT AFT MAIN PUMP CB POPPED.  ACFT RELEASED AS T/S PER FIM 28-22-00-101 FIG 106A.  REMOVED AND REPLACED LT AFT MAIN FUEL PUMP PER AMM.  C/W CDCCL REQUIREMENTS FOR AIRWORTHINESS LIMITATION PRECAUTIONS LISTED IN AMM.  BOOST PUMP OPN NML.  REMOVED MCO/PLAC.  PUMP P/N INST MPN 5006003D.
